Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 27, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 4, 2011, 12:25 AM CDT for Boone County, Cole County, Moniteau County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 12:25 AM CDT (05:25 UTC)
- Expired
- Apr 4, 2011, 12:55 AM CDT
- In force
- 30 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, MO, Cole County, MO, Moniteau County, MO
The radar
The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 12:43 AM CDT | HAIL 0.25 | 3 Ssw Mcgirk, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 342 J/kg
- Mixed-layer CIN
- -476 J/kg
- Mixed-layer LCL
- 2436 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731
WUUS53 KLSX 040525
SVRLSX
MOC019-051-135-040615-
/O.NEW.KLSX.SV.W.0027.110404T0525Z-110404T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 AM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN COLE COUNTY IN CENTRAL MISSOURI...
MONITEAU COUNTY IN CENTRAL MISSOURI...
* UNTIL 115 AM CDT
* AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF HIGH POINT...OR 10 MILES SOUTHWEST OF CALIFORNIA...AND
MOVING NORTHEAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
CALIFORNIA...HIGH POINT...CLARKSBURG...RUSSELLVILLE...MCGIRK...
CENTERTOWN...JAMESTOWN...ST. MARTINS...EASLEY...ENON...KLIEVER...
LOHMAN...SANDY HOOK...ELSTON...MARION...LUPUS...WILTON AND
HARTSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 9284 3869 9263 3881 9256 3891 9232
3848 9219 3842 9263 3860 9285 3867 9285
TIME...MOT...LOC 0525Z 245DEG 59KT 3853 9266
WIND...HAIL 60MPH 1.00IN
$$
BRITT3 follow-up statements
646 WWUS53 KLSX 040542 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1242 AM CDT MON APR 4 2011 MOC019-051-135-040615- /O.CON.KLSX.SV.W.0027.000000T0000Z-110404T0615Z/ COLE MO-MONITEAU MO-BOONE MO- 1242 AM CDT MON APR 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL BOONE...EASTERN MONITEAU AND NORTHWESTERN COLE COUNTIES UNTIL 115 AM CDT... AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST. MARTINS...OR 10 MILES NORTHWEST OF JEFFERSON CITY...MOVING NORTHEAST AT 70 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... EASLEY...WILTON AND HARTSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3843 9255 3881 9256 3891 9232 3848 9219 TIME...MOT...LOC 0542Z 245DEG 59KT 3865 9234 WIND...HAIL 60MPH 0.75IN $$ BRITT
107 WWUS53 KLSX 040550 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1250 AM CDT MON APR 4 2011 MOC135-040600- /O.CAN.KLSX.SV.W.0027.000000T0000Z-110404T0615Z/ MONITEAU MO- 1250 AM CDT MON APR 4 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONITEAU COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. LAT...LON 3844 9246 3891 9232 3848 9219 TIME...MOT...LOC 0550Z 251DEG 53KT 3864 9221 $$ MOC019-051-040615- /O.CON.KLSX.SV.W.0027.000000T0000Z-110404T0615Z/ COLE MO-BOONE MO- 1250 AM CDT MON APR 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL BOONE AND NORTHWESTERN COLE COUNTIES UNTIL 115 AM CDT... AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST. MARTINS...OR 7 MILES NORTHWEST OF JEFFERSON CITY...MOVING EAST AT 60 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. && LAT...LON 3844 9246 3891 9232 3848 9219 TIME...MOT...LOC 0550Z 251DEG 53KT 3864 9221 WIND...HAIL 60MPH 0.75IN $$ BRITT
992 WWUS53 KLSX 040555 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1255 AM CDT MON APR 4 2011 MOC019-051-040605- /O.CAN.KLSX.SV.W.0027.000000T0000Z-110404T0615Z/ COLE MO-BOONE MO- 1255 AM CDT MON APR 4 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOONE AND NORTHWESTERN COLE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. LAT...LON 3844 9246 3891 9232 3848 9219 TIME...MOT...LOC 0555Z 251DEG 53KT 3866 9212 $$ BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:35 PM CDT, 5 hours 50 minutes earlier.
Area forecast discussion, Apr 3, 6:35 PM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT SUN APR 3 2011
.DISCUSSION...
/437 PM CDT SUN APR 3 2011/
APOLOGIZE FOR THE DELAY...BUT THERE WERE COMMS PROBLEMS EARLIER.
MAIN FORECAST HIGHLIGHTS WILL INCLUDE...VERY WARM AND WINDY
CONDITIONS CONTINUING INTO PARTS OF THIS EVENING...SEVERE
THUNDERSTORM POTENTIAL FOR MAINLY THIS EVENING...POTENTIAL FOR
FREEZE WARNINGS FOR EARLY TUESDAY MORNING...AND AN ACTIVE PATTERN
HEADING INTO LATE NEXT WEEK AND NEXT WEEKEND.
RECORD HI TEMPS WERE SET AT KSTL AND KCOU FOR TODAY.
LOOK FOR STRONG SFC WNDS OUT OF THE S-SW OF 25-35MPH SUSTAINED WITH
GUSTS TO 40-50MPH TO CONTINUE INTO EARLY THIS EVENING FOR MUCH OF
THE FA....AND AS A RESULT WILL ALLOW THE WIND ADVISORY TO EXPIRE AT
8 PM...BUT THEY SHOULD STILL BE CAPABLE OF GUSTS TO 35 MPH AT TIMES
DEEPER INTO THE NIGHT FOR AREAS AHEAD OF THE FRONT...ESPECIALLY S
AND E OF STL METRO.
TSRA POTENTIAL NEAR THE CDFNT IS BEING HELD IN CHECK BY STRONG H700
CAP...BUT THIS IS EXPECTED TO ERODE BY 00Z WITH SUPERCELL INITIATION
AT THAT TIME. MAIN SEVERE WX THREAT FOR OUR FA WILL BE FOR LATER
THIS EVENING NEAR THE STRONG SFC CDFNT IN NERN MO AND THIS WILL
EXPAND SEWD FOR MUCH OF THE FA... ESPECIALLY FOR AREAS N AND W OF
STL CITY...DURING THE COURSE OF SUNDAY EVENING. TRANSITION FROM
SUPERCELLS TO MORE LINEAR CONVECTION WITH A DAMAGING WIND THREAT IS
EXPECTED FOR LATER THIS EVENING AND THIS SHOULD BE THE PRIMARY
CONVECTIVE MODE FOR OUR FA...ALTHOUGH LARGE HAIL AND ISOLATED
TORNADOES MAY ACCOMPANY THE SEVERE WX WHEN IT FIRST ENTERS THE NWRN
FA. STRENGTH OF CDFNT AND FORCING ALOFT WILL BE SUCH TO KEEP RAIN
THREAT GOING ON BOTH SIDES OF THE FRONT...BUT THUNDER SHOULD END
JUST BEHIND THE CDFNT.
SOUTHERLY FLOW AHEAD OF THE FRONT WILL KEEP TEMPS QUITE MILD FOR
THIS TIME OF YEAR...WITH READINGS NOT LIKELY TO DROP BELOW 65F...
WHILE BEHIND THE FRONT...STRONG CAA THRU MONDAY MORNING WILL RESULT
IN FREEFALL OF TEMPS INTO THE 40S BY MIDDAY AND THERE THEY WILL
REMAIN INTO THE AFTN HOURS.
THERE IS POTENTIAL FOR A FREEZE FOR EARLY TUESDAY MORNING...
ESPECIALLY FOR CNTRL MO...WITH TEMPS EXPECTED TO DROP TO NEAR 30F AT
THIS TIME. THIS MAY ALSO AFFECT PARTS OF THE WRN STL METRO AREA AS
WELL.
A DRY PERIOD THEN ENVELOPES THE AREA FOR TUESDAY AND WEDNESDAY AS
TEMPS RECOVERY BACK TO ABOVE AVERAGE ON WEDNESDAY...WITH THE ACTIVE
PATTERN THEN BEGINNING FOR THURSDAY WITH A SHORTWAVE PASSING THRU A
BROAD SOUTHWEST FLOW PATTERN ALOFT...AND THESE CHCS FOR TSRA WILL
CONTINUE INTO THE WEEKEND AS A SERIES OF UPPER LEVEL DISTURBANCES
CONTINUE TO EJECT OUT FROM A STRONG SHORTWAVE BASED OVER THE WRN
CONUS THAT WILL SLOWLY BE APPROACHING THE FA BY THE END OF THE
PERIOD AND THIS WILL BE COUPLED WITH THE PRESENCE OF A SFC FRONT
THROUGHOUT NEARLY THE ENTIRE PERIOD. MODELS HAVE CONVERGED ON A
COMMON SOLUTION IN MUCH BETTER FASHION THAN THEY WERE AT THIS TIME
YESTERDAY AND SO FCST CONFIDENCE HAS INCREASED AS A RESULT. WENT
WITH ABOVE AVERAGE TEMPS GENERALLY THRU THIS PERIOD WITH THE FRONT
EXPECTED TO BE EITHER IN THE NRN HALF OF THE FA OR JUST N OF THE
FA...AND THIS MAKES SENSE THAT ANY PUSH S WOULD BE CONSERVATIVE WITH
A PREVAILING SWLY MID LEVEL FLOW IN PLACE...AND A STEADY 30PCT POP
OR HIGHER FOR MOST PERIODS GIVEN THE OVERALL FAVORABLE SETUP FOR
PCPN AS IT IS...BUT ALSO DEALING WITH CLIMO POPS THAT ARE ALREADY
30PCT FOR THIS TIME OF YEAR ANYWAY.
TES
&&
.AVIATION...
/635 PM CDT SUN APR 3 2011/
SOUTHWEST WINDS TO DIMINISH A BIT THIS EVENING...BUT WILL STILL SEE
GUSTS IN EXCESS OF 25 KTS AT TIMES AHEAD OF A VERY STRONG COLD
FRONT. THUNDERSTORMS HAVE BEGUN TO DEVELOP OVER IA AND EASTERN KS AS
OF 23Z. WILL SEE ACTIVITY CONTINUE TO FIRE AND MOVE EASTWARD WITH
THE FRONT. TIMING IS STILL A BIT TRICKY...BUT HAVE STORMS MOVING
THROUGH KUIN BETWEEN 03Z AND 06Z...KCOU BETWEEN 04Z AND 07Z AND
KSUS/KSTL BETWEEN 05Z AND 09Z. BEHIND THE FRONT...CIGS ARE STILL
EXPECTED TO DROP...POSSIBLY INTO THE IFR RANGE SO ADDED TEMPO
MENTION AT ALL TAF SITES. MODELS CONTINUE TO HAVE SHOWER ACTIVITY
BEHIND THE FRONT SO KEPT MENTION IN TAFS WITH ACTIVITY WINDING DOWN
BY MID TO LATE MORNING ON MONDAY AND CIGS LIFTING BY AFTERNOON.
ANOTHER ISSUE WILL BE WINDS BEHIND THE FRONT...QUITE BREEZY FROM THE
NORTHWEST WITH GUSTS TO NEAR 25 KTS AT TIMES.
SPECIFICS FOR KSTL...SOUTHWEST WINDS TO DIMINISH A BIT THIS
EVENING...BUT WILL STILL SEE GUSTS IN EXCESS OF 25 KTS AT TIMES
AHEAD OF A VERY STRONG COLD FRONT. THUNDERSTORMS HAVE BEGUN TO
DEVELOP OVER IA AND EASTERN KS AS OF 23Z. WILL SEE ACTIVITY CONTINUE
TO FIRE AND MOVE EASTWARD WITH THE FRONT. TIMING IS STILL A BIT
TRICKY...BUT HAVE STORMS MOVING INTO KSTL BETWEEN 05Z AND 09Z.
BEHIND THE FRONT...CIGS ARE STILL EXPECTED TO DROP...POSSIBLY INTO
THE IFR RANGE SO ADDED TEMPO MENTION. MODELS CONTINUE TO HAVE SHOWER
ACTIVITY BEHIND THE FRONT WITH ACTIVITY WINDING DOWN BY 17Z AND CIGS
LIFTING TO VFR BY 23Z. ANOTHER ISSUE WILL BE WINDS BEHIND THE
FRONT...QUITE BREEZY FROM THE NORTHWEST WITH GUSTS TO NEAR 25 KTS AT
TIMES.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 9:23 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 923 PM CDT SUN APR 3 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-041145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 923 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED TONIGHT AS A STRONG COLD FRONT MOVES SOUTHEAST ACROSS THE REGION. SOME OF THE STORMS ARE EXPECTED TO BE SEVERE. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH ISOLATED TORNADOES WILL ALSO BE POSSIBLE MAINLY INTO EARLY MORNING HOURS ACROSS CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL COME TO AN END ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS AND PARTS OF THE SAINT LOUIS METRO AREA ON MONDAY MORNING. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS EACH DAY FROM THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT...ESPECIALLY FOR AREAS IN NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. BRITT
In the hours before
Local storm report, Apr 3, 11:31 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM NON-TSTM WND GST QUINCY 39.93N 91.39W
04/03/2011 M46 MPH ADAMS IL BROADCAST MEDIA
&&
CORRECTED EVENT
JPLocal storm report, Apr 3, 11:43 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM TSTM WND GST QUINCY 39.93N 91.39W
04/03/2011 E40 MPH ADAMS IL AMATEUR RADIO
REPORT FROM EAST SIDE OF QUINCY...WINDS ESTIMATED IN
EXCESS OF 40 MPH
&&
JPLocal storm report, Apr 3, 11:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST PAYSON 39.82N 91.24W
04/03/2011 E50 MPH ADAMS IL TRAINED SPOTTER
&&
JPLocal storm report, Apr 4, 12:01 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG COLUMBIA 38.95N 92.33W
04/03/2011 BOONE MO LAW ENFORCEMENT
TREES DOWNED INTO POWER LINES IN THE SOUTHWESTERN PART
OF COLUMBIA
&&
JPLocal storm report, Apr 4, 12:11 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND GST MEXICO 39.17N 91.87W
04/04/2011 M55 MPH AUDRAIN MO ASOS
&&
JPLocal storm report, Apr 4, 12:14 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND GST NEW BLOOMFIELD 38.72N 92.09W
04/04/2011 E65 MPH CALLAWAY MO TRAINED SPOTTER
1209 AM HAIL NEW BLOOMFIELD 38.72N 92.09W
04/04/2011 E0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:34 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 40 min |
| Apr 3, 9:30 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 30 min |
| Apr 3, 9:33 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 24 min |
| Apr 3, 11:14 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Lewis, Marion, Monroe, Pike and 2 more | 46 min |
| Apr 3, 11:21 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 39 min |
| Apr 3, 11:54 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Montgomery, Osage | 35 min |
| Apr 4, 3:28 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 32 min |
| Apr 4, 3:55 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 35 min |
| Apr 4, 3:58 PM CDT | Freeze Warning | LSX | Boone, Callaway, Cole, Crawford, Franklin, Gasconade and 12 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.